Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 14726, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/14726

On the Fourier expansions of Jacobi forms of half-integral weight

Harish-Chandra Research Institute, Chhatnag Road, Jhusi, Allahabad 211 019, India

Received 23 March 2006; Revised 29 September 2006; Accepted 2 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Ramakrishnan and Brundaban Sahu, “On the Fourier expansions of Jacobi forms of half-integral weight,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 14726, 11 pages, 2006. https://doi.org/10.1155/IJMMS/2006/14726.